advertisement
Question
Posted by: Soph | 2009/08/18

Nur Isterate

i just starterd nur isterate . I had my second injection last week during my cycle . But i have noticed now when i go to the toilet i am still bleeding when i wipe . its not alot of bleeding as i dont notice it until i wipe myself . is this normal or should i be worried .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a normal side effect of the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cadi | 2009/08/19

Hi
I think it is normal and it can go on as far as 3-4 months but after that it will stop for a while again. so get used to having abnormal cycles.For me i gained so much weight, had to buy new ward-rope so i lost them. I' m still adjusting....Gud Luc

Reply to Cadi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement